You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1981/70/3
Operators which respect norm intervals
Download
PDF
- Operators which respect norm intervals
Article
Original scientific text
Title
Operators which respect norm intervals
Authors
Ehrhard Behrends
Studia Mathematica
1981/70/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
203-220
Main language of publication
English
Published
1981
Exact and natural sciences
mathematics